# SDR SWAA2015091043586

- Difficulty date: August 27, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 69,814 hours, 57,496 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 656964663
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE SEAL BULKHEAD LOWER ANGLE CRACKED AT WBL 209.  R & R ANGLE IAW SRM.
